# SDR DALA2019090405147

- Difficulty date: September 1, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 90,072 hours, 41,077 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 667, L/P 5982402) IN CRUISE ALL FLIGHT DECK CREW MEMBERS NOTED DISTINCT SMELL OF FUMES. CALLED ALL F/A POSITIONS AND NO SMELL NOTED. DETAILS IN SMOKE AND FUMES QUESTIONNAIRE. PER CREW VERBAL AND COMMENTS ON SMOKE AND FUMES QUESTIONNAIRE IFE NOT WORKING. AT CRUISE CREW RESET UTILITY BUSES. NOTICED SMELL A FEW MINUTES LATER. PULLED IFE CONTROL C/B (G-33) AND SMELL WENT AWAY. LEFT C/B OUT FOR REMAINDER OF FLIGHT. C/W NO GO ODI PROCEDURES ATA 2172. INSPECTED BALLASTS AND LIGHTS, WIRING AND C/B'S IN OVERHEAD, WINDOW HEAT CONNECTIONS, BOTH E/E COMPARTMENTS. RAN BOTH ENGINES BOTH PACKS. SYS HAS BEEN IN OPERATION FOR MORE THAN 8 HOURS. NO FURTHER TROUBLE NOTED. COULD NOT DUPLICATE PROBLEM.
